# SDR C2XA06CL026

- Difficulty date: February 17, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N12900
- Make and model: Emb EMB-145LR
- Aircraft serial: 145511
- Aircraft time: 10,148 hours, 7,913 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Sensor
- Part number: CS500060D4A
- Condition: Burned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2269, THE CREW REPORTED A PITOT 3 INOP MESSAGE IN FLIGHT.  NOTICED A ELECTRICAL ODOR AFTER THE MESSAGE WAS RECEIVED, DISSIPATED AFTER SEVERAL MINUTES.  MAINTENANCE INSPECTED AND REPLACED KOO57 CURRENT SENSOR AND SOCKET.  OPERATIONAL CHECKS WERE GOOD.
